# SDR ASAA2012121293450

- Difficulty date: December 12, 2012
- Submitted: December 14, 2012
- Operation: Air carrier
- Aircraft: N306AS
- Make and model: Boeing 737990
- Aircraft serial: 30014
- Aircraft time: 42,358 hours, 16,376 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR LT FWD OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.   R & R EMERGENCY LIGHTS POWER SUPPLY M2335 IAW MM 33-51-06. OPS CHECK OF EXTERIOR LT FWD OVERWING EXIT LIGHT GOOD IAW MM 33-51-06.
